# SDR CALA0001944

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Sta 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.030 INCH CRACK IN SUPPORT BRACKET IN AFT PIT AT FORWARD BULKHEAD, STA 1003, LBL 10. THE SUPPORT BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2.
